ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Shock propagation in gas dynamics: explicit form of higher order compatibility conditions

Lazarev, MP and Ravindran, R and Prasad, P (1998) Shock propagation in gas dynamics: explicit form of higher order compatibility conditions. In: Acta Mechanica, 126 (1-4). pp. 139-151.

[img] PDF
Shock_propagation.pdf - Published Version
Restricted to Registered users only

Download (635Kb) | Request a copy
Official URL: http://www.springerlink.com/content/r1253266841576...

Abstract

With the use of tensor analysis and the method of singular surfaces, an infinite system of equations can be derived to study the propagation of curved shocks of arbitrary strength in gas dynamics. The first three of these have been explicitly given here. This system is further reduced to one involving scalars only. The choice of dependent variables in the infinite system is quite important, it leads to coefficients free from singularities for all values of the shock strength.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Dec 2009 07:36
Last Modified: 19 Sep 2010 05:27
URI: http://eprints.iisc.ernet.in/id/eprint/19232

Actions (login required)

View Item View Item